| Model Number |
VICMO 12.1 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vicmo 12.1 implantable collamer lens of diopter -15.0 into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a longer length lens due to low vault without rotation.The problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
A4-a6: unk.H6-device code 1494: off-label use (over 45yrs of age at date of implant).Claim # (b)(4).